On a refinement of the Chebyshev and Popoviciu inequalitiesReportar como inadecuado




On a refinement of the Chebyshev and Popoviciu inequalities - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Mathematical Communications, Vol.1 No.2 December 1996. -

We establish a refinement of the discrete Chebyshev inequality and an analogous one for the Popoviciu inequality.

discrete Chebyshev inequality; Popoviciu inequality



Autor: C. E. M. Pearce - J. Pečarić - J. Šunde -

Fuente: http://hrcak.srce.hr/



DESCARGAR PDF




Documentos relacionados